# SDR SWIA201642277

- Difficulty date: June 4, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 31,474 hours, 27,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD VANE CAP IS CHAFED.  R & R LT INBD FLAP, INBD VANE CAP IAW SRM.
